# SDR MASA200500021

- Difficulty date: January 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,195 hours, 7,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH - CLT CREW REPORTED THE EMERGENCY FLIGHT DECK FLASHLIGHT INOP.  MAINTENANCE CLEANED THE SWITCH AND OPS CHECKED THE FLASHLIGHT.
